Alert archive / Georgia / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 315, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Sep 10, 2019, 4:29 PM EDT for 5 counties in Georgia. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 10, 2019, 4:29 PM EDT (20:29 UTC)
- Expired
- Sep 10, 2019, 5:15 PM EDT
- In force
- 46 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Bleckley County, GA, Houston County, GA, Peach County, GA, Pulaski County, GA, Twiggs County, GA
The radar
The Robins AFB radar (KJGX), 41 km from the middle of the area, began a volume at 20:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.5 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 665 J/kg
- Mixed-layer CIN
- -217 J/kg
- Mixed-layer LCL
- 1389 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- -8 m²/s²
- 0-3 km storm-relative helicity
- 20 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
338
WUUS52 KFFC 102029
SVRFFC
GAC023-153-225-235-289-102115-
/O.NEW.KFFC.SV.W.0315.190910T2029Z-190910T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
429 PM EDT Tue Sep 10 2019
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Northwestern Pulaski County in central Georgia...
Southwestern Twiggs County in central Georgia...
Southwestern Bleckley County in central Georgia...
East central Peach County in central Georgia...
Houston County in central Georgia...
* Until 515 PM EDT.
* At 429 PM EDT, a severe thunderstorm was located near Magnolia, or
10 miles northwest of Cochran, moving west at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Perry, Cochran, Hawkinsville, Warner Robins, Hayneville, Coley
Station, Tarversville, Sand Bed, Houston Lake, Grovania, Elko,
Grove Park, Magnolia, Royal, Ocmulgee Public Fishing Area, Moss
Oak, Paulk, Porter, Bonaire and Kathleen.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3229 8376 3255 8379 3257 8339 3234 8334
3229 8372
TIME...MOT...LOC 2029Z 082DEG 11KT 3245 8351
HAIL...1.00IN
WIND...60MPH
$$2 follow-up statements
983
WWUS52 KFFC 102045
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
445 PM EDT Tue Sep 10 2019
GAC225-289-102055-
/O.CAN.KFFC.SV.W.0315.000000T0000Z-190910T2115Z/
Twiggs GA-Peach GA-
445 PM EDT Tue Sep 10 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN TWIGGS AND EAST
CENTRAL PEACH COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3248 8378 3247 8349 3246 8350 3246 8349
3247 8346 3242 8336 3234 8334 3229 8372
3229 8376
TIME...MOT...LOC 2045Z 082DEG 11KT 3244 8357
$$
GAC023-153-235-102115-
/O.CON.KFFC.SV.W.0315.000000T0000Z-190910T2115Z/
Pulaski GA-Bleckley GA-Houston GA-
445 PM EDT Tue Sep 10 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR NORTHWESTERN PULASKI...SOUTHWESTERN BLECKLEY AND SOUTHERN HOUSTON
COUNTIES...
At 445 PM EDT, a severe thunderstorm was located near Sand Bed, or 9
miles east of Perry, moving west at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Perry, Cochran, Hawkinsville, Hayneville, Coley Station, Sand Bed,
Grovania, Elko, Grove Park, Magnolia, Ocmulgee Public Fishing Area,
Paulk, Porter, Klondike, Clinchfield and Moss Oak.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3248 8378 3247 8349 3246 8350 3246 8349
3247 8346 3242 8336 3234 8334 3229 8372
3229 8376
TIME...MOT...LOC 2045Z 082DEG 11KT 3244 8357
HAIL...1.00IN
WIND...60MPH
$$796
WWUS52 KFFC 102107
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
507 PM EDT Tue Sep 10 2019
GAC023-153-235-102115-
/O.CON.KFFC.SV.W.0315.000000T0000Z-190910T2115Z/
Pulaski GA-Bleckley GA-Houston GA-
507 PM EDT Tue Sep 10 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR NORTHWESTERN PULASKI...SOUTHWESTERN BLECKLEY AND SOUTHEASTERN
HOUSTON COUNTIES...
At 506 PM EDT, a severe thunderstorm was located over Clinchfield, or
near Perry, moving west at 15 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Cochran, Hawkinsville, Hayneville, Ocmulgee Public Fishing Area,
Paulk, Grovania, Elko, Porter, Grove Park and Klondike.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3240 8377 3242 8349 3242 8336 3234 8334
3229 8372 3229 8376
TIME...MOT...LOC 2106Z 082DEG 11KT 3243 8365
HAIL...0.75IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 10, 3:09 PM EDT, 1 hour 20 minutes earlier.
Area forecast discussion, Sep 10, 3:09 PM EDT, 1 hour 20 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
309 PM EDT Tue Sep 10 2019
.SHORT TERM /Tonight through Wednesday Night/...
To begin the short term period, a strong upper-level ridge is
building northward over the southeastern CONUS, which will keep hot
and relatively humid conditions in place over north and central
Georgia throughout the rest of Tuesday and Wednesday. As the upper
ridge has continued to build and rotate across the region, a weak
frontal boundary previously stalled across central Georgia has
become re-oriented from northwest to southeast. This boundary is
acting as a focusing mechanism for diurnally-driven convection. With
deeper moisture steadily increasing underneath the ridge, the
coverage of showers and thunderstorms will be more widespread this
afternoon and early evening, with chance PoPs across the western
half of the forecast area in the vicinity of the boundary, and
slight chance PoPs across the eastern half.
Convection has begun to rapidly develop and will continue to
increase in coverage in the mid-afternoon hours. Widespread
organized severe weather is not expected through the remainder of
this afternoon. However, with SBCAPE values of about 3000 J/kg and
strong low-level lapse rates, it is possible that a few storms
this afternoon could become strong to marginally severe, with
gusty winds being the primary threat. Sub-severe hail, frequent
lightning, and locally heavy rainfall are also possible with any
strong to severe thunderstorms that occur.
The influence of the strong upper-level ridge will keep temperatures
unseasonably warm throughout the short term period. High
temperatures this afternoon will range from 8-14 degrees above
climatological normals, with most areas reaching into the mid to
upper 90s. High temperatures on Wednesday will be slightly cooler
than today, but still 7-12 degrees above normal, mainly reaching
into the mid 90s. Low temperatures mainly in the upper 60s and low
70s will similarly be will above average. Hot afternoon temperatures
combined with increasing humidity will lead to heat index values
between 100 and 103 for much of central and portions of north
Georgia through the rest of the afternoon. Heat indices are
currently expected to remain outside of Heat Advisory thresholds,
but could nonetheless still be dangerous extended exposure or
exertion while outdoors.
King
.LONG TERM /Thursday through Tuesday/...
Medium-range models continue to be in fairly good agreement
concerning the larger-scale features through the extended forecast
period. However, there remains a good bit of divergence concerning
the smaller-scale details, especially with respect to the wave
skirting the bottom of the ridge across Florida and the northern
Gulf of Mexico. For now at least, GFS/ECMWF/Canadian models all
taking the wave west toward the central gulf coast or Mississippi
delta. Also a decent bit of variance with the depth of the surface
trough/low. All of this ultimately plays a significant part in the
impacts over the forecast area. Current trends put the main impacts
west of the state, but spread ample moisture into the region. we
should see increasing precipitation chances and at least slightly
lower maximum temperatures by the weekend and into the first half of
next week. This is handled well by the current extended forecast
grids and minimal changes were made with this forecast cycle.
20
&&
.CLIMATE...
Records for 09-10
Max Temperature Min Temperature
Station High Low High Low
------- ---------- ---------- ---------- ----------
KAHN 103 1925 69 2017 75 1939 47 1924
KATL 97 1925 65 1882 76 1925 49 1969
KCSG 101 1945 72 1944 76 1964 54 1956
KMCN 98 1954 69 2017 75 1939 52 1969
1925 1966
1915 1956
Records for 09-11
Max Temperature Min Temperature
Station High Low High Low
------- ---------- ---------- ---------- ----------
KAHN 100 1925 65 2017 73 1983 47 1924
KATL 96 2010 62 1891 75 2010 48 1976
KCSG 99 2002 65 2017 77 2010 48 1956
KMCN 98 2016 69 2017 74 2008 46 1956
1962 1925
Records for 09-12
Max Temperature Min Temperature
Station High Low High Low
------- ---------- ---------- ---------- ----------
KAHN 100 1925 67 2017 73 2014 48 1917
KATL 94 1900 64 2017 75 1925 47 1940
KCSG 99 1921 72 1935 76 2010 50 1956
1927
KMCN 97 1962 71 1935 75 2008 48 1940
1925 1898 1925
1915
Records for 09-13
Max Temperature Min Temperature
Station High Low High Low
------- ---------- ---------- ---------- ----------
KAHN 100 1927 67 2006 73 1979 50 1917
KATL 95 1991 66 1902 75 2018 50 1902
KCSG 99 1927 68 1959 75 2018 52 1940
1915 1973
KMCN 96 1991 71 1959 75 1979 50 1969
1911
&&
AVIATION...
18Z Update...
Mainly VFR ceiling and visibility conditions are expected through
the TAF period. A SCT cu field at 050-060 has formed and will
remain in place through the remainder of the afternoon. Some
isolated convection has begun to develop over western Georgia, and
is expected to rapidly increase in coverage, with scattered
SHRA/TSRA anticipated in the mid to late afternoon over west and
central Georgia. A TEMPO group is therefore in place for TSRA from
19-23Z for all sites except AHN. Winds will be primarily SE this
afternoon at 5-8 kts, with the exception of gusty winds with any
thunderstorms that occur. Winds will then shift to E at less than
5 kts after 01Z and remain into the morning hours Wednesday.
//ATL Confidence...18Z Update...
High confidence on all elements.
King
&&
.PRELIMINARY POINT TEMPS/POPS...
Athens 70 93 69 95 / 10 10 5 10
Atlanta 72 93 72 95 / 30 10 5 10
Blairsville 64 87 64 88 / 20 40 20 20
Cartersville 70 95 69 96 / 30 10 5 20
Columbus 73 95 72 95 / 20 5 5 10
Gainesville 70 92 70 95 / 20 20 5 20
Macon 71 94 69 95 / 20 5 5 10
Rome 70 95 70 96 / 30 10 5 20
Peachtree City 71 94 70 96 / 20 10 5 10
Vidalia 72 93 71 92 / 10 10 5 20
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
SHORT TERM...King
LONG TERM....20
AVIATION...KingHazardous weather outlook, Sep 10, 11:30 AM EDT, 4 hours 59 minutes before
Hazardous Weather Outlook...Updated National Weather Service Peachtree City GA 1130 AM EDT Tue Sep 10 2019 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-110945- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1130 AM EDT Tue Sep 10 2019 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Very warm temperatures combined with increasing humidity will result in heat index values between 100 and 103 today for much of central and portions of north Georgia. Try to avoid overexposure to outside activities and drink plenty of water to stay hydrated. Isolated to scattered thunderstorms are expected this afternoon into the early evening, mainly west of a Homer to Atlanta to Macon line. A few strong storms are possible with brief gusty winds, locally heavy rain, and frequent cloud-to-ground lightning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... Above normal temperatures will persist through Friday. The combination of temperatures in the 90s coupled with high humidity will result in heat indices in the upper 90s to around 100 degrees. Try to avoid overexposure to outside activities and drink plenty of water to stay hydrated. Isolated to scattered, mainly afternoon and evening thunderstorms will be possible through Friday. By this weekend, there is the potential to see more widespread thunderstorms. A few strong storms are possible with brief gusty winds, locally heavy rain, and frequent cloud-to-ground lightning. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Sep 10, 3:52 PM EDT, 37 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
352 PM EDT Tue Sep 10 2019
GAZ083-096-102015-
Bleckley GA-Twiggs GA-
352 PM EDT Tue Sep 10 2019
...SIGNIFICANT WEATHER ADVISORY FOR BLECKLEY AND SOUTHERN TWIGGS
COUNTIES UNTIL 415 PM EDT...
At 352 PM EDT...a strong thunderstorm was near Royal, or near
Cochran...moving west at 10 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Cochran, Royal, Coley Station, Paulk, Goldsboro, Porter and Magnolia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3238 8348 3254 8346 3249 8322 3239 8325
3238 8326 3237 8346
TIME...MOT...LOC 1952Z 099DEG 7KT 3244 8332
WIND...40MPHSpecial weather statement, Sep 10, 4:09 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
409 PM EDT Tue Sep 10 2019
GAZ083-095-102045-
Houston GA-Twiggs GA-
409 PM EDT Tue Sep 10 2019
...SIGNIFICANT WEATHER ADVISORY FOR HOUSTON AND SOUTHWESTERN TWIGGS
COUNTIES UNTIL 445 PM EDT...
At 409 PM EDT...a strong thunderstorm was near Magnolia, or 11 miles
northwest of Cochran. This storm was nearly stationary.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Perry, Warner Robins, Bonaire, Sand Bed, Kathleen and Houston Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3252 8373 3253 8372 3258 8372 3255 8346
3247 8347 3245 8350 3244 8349 3243 8349
3241 8374
TIME...MOT...LOC 2009Z 106DEG 2KT 3249 8351
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Sep 10, 4:15 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
415 PM EDT Tue Sep 10 2019
GAZ071-072-082-102045-
Monroe GA-Bibb GA-Jones GA-
415 PM EDT Tue Sep 10 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MONROE...BIBB AND
SOUTHWESTERN JONES COUNTIES UNTIL 445 PM EDT...
At 415 PM EDT...a strong thunderstorm was over Cross Keys, or near
Macon...moving west at 15 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Macon, Gray, Payne, Payne City, Cross Keys, Wesleyan, Postell, Lake
Tobesofkee, Bolingbroke, Skipperton, Arkwright and Franklinton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3273 8380 3301 8385 3299 8351 3285 8349
3285 8351 3282 8349 3282 8350 3281 8349
3277 8354 3272 8379
TIME...MOT...LOC 2015Z 094DEG 13KT 3289 8358
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Sep 10, 4:17 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
417 PM EDT Tue Sep 10 2019
GAZ083-095-096-107-102045-
Houston GA-Bleckley GA-Twiggs GA-Pulaski GA-
417 PM EDT Tue Sep 10 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HOUSTON...
NORTHWESTERN BLECKLEY...SOUTHERN TWIGGS AND NORTHWESTERN PULASKI
COUNTIES UNTIL 445 PM EDT...
At 417 PM EDT...a strong thunderstorm was over Magnolia, or 8 miles
northwest of Cochran...moving west at 20 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Cochran, Royal, Coley Station, Tarversville, Ocmulgee Public Fishing
Area, Paulk, Porter, Magnolia and Klondike.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3254 8334 3236 8336 3233 8359 3242 8358
3243 8349 3245 8350 3256 8346
TIME...MOT...LOC 2017Z 095DEG 18KT 3247 8346
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Sep 10, 4:23 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
423 PM EDT Tue Sep 10 2019
GAZ084-097-102100-
Wilkinson GA-Laurens GA-
423 PM EDT Tue Sep 10 2019
...SIGNIFICANT WEATHER ADVISORY FOR WILKINSON AND NORTHWESTERN
LAURENS COUNTIES UNTIL 500 PM EDT...
At 423 PM EDT...a strong thunderstorm was over Irwinton...moving west
at 5 mph.
HAZARD...40 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Irwinton, McIntyre, Toomsboro, Allentown, Chappells Mill and
Nicklesville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3262 8301 3259 8323 3284 8337 3288 8329
3287 8315 3278 8296 3276 8296
TIME...MOT...LOC 2023Z 070DEG 5KT 3283 8317
WIND...40MPHSpecial weather statement, Sep 10, 4:25 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
425 PM EDT Tue Sep 10 2019
GAZ102-102045-
Stewart GA-
425 PM EDT Tue Sep 10 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN STEWART COUNTY UNTIL 445
PM EDT...
At 425 PM EDT...a strong thunderstorm was near Westville, or 7 miles
south of Lumpkin...moving west at 15 mph.
HAZARD...40 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Sanford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3192 8480 3193 8480 3192 8481 3192 8491
3193 8492 3193 8493 3194 8494 3194 8495
3195 8496 3198 8496 3198 8499 3199 8495
3199 8480 3192 8476
TIME...MOT...LOC 2025Z 083DEG 12KT 3195 8484
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 10, 2:22 PM EDT | Special Weather Statement | FFC | Chattahoochee | 23 min |
| Sep 10, 2:50 PM EDT | Special Weather Statement | FFC | Twiggs | 25 min |
| Sep 10, 3:13 PM EDT | Special Weather Statement | FFC | Harris | 32 min |
| Sep 10, 3:15 PM EDT | Special Weather Statement | FFC | Houston | 30 min |
| Sep 10, 3:21 PM EDT | Special Weather Statement | FFC | Twiggs | 24 min |
| Sep 10, 3:29 PM EDT | Special Weather Statement | FFC | Webster | 31 min |
| Sep 10, 3:44 PM EDT | Special Weather Statement | FFC | Twiggs | 31 min |
| Sep 10, 3:47 PM EDT | Special Weather Statement | FFC | Harris | 28 min |
| Sep 10, 3:52 PM EDT | Special Weather Statement | FFC | Bleckley | 23 min |
| Sep 10, 4:09 PM EDT | Special Weather Statement | FFC | Houston | 36 min |
| Sep 10, 4:15 PM EDT | Special Weather Statement | FFC | Bibb | 30 min |
| Sep 10, 4:17 PM EDT | Special Weather Statement | FFC | Bleckley | 28 min |
| Sep 10, 4:23 PM EDT | Special Weather Statement | FFC | Wilkinson | 37 min |
| Sep 10, 4:25 PM EDT | Special Weather Statement | FFC | Stewart | 20 min |
| Sep 10, 4:41 PM EDT | Special Weather Statement | FFC | Putnam | 34 min |
| Sep 10, 4:44 PM EDT | Special Weather Statement | FFC | Meriwether | 31 min |
| Sep 10, 4:53 PM EDT | Special Weather Statement | FFC | Fulton | 37 min |
| Sep 10, 4:56 PM EDT | Special Weather Statement | FFC | Macon | 34 min |
| Sep 10, 5:00 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, DeKalb, Fulton | 45 min |
| Sep 10, 5:01 PM EDT | Special Weather Statement | FFC | Rockdale | 29 min |
| Sep 10, 5:06 PM EDT | Special Weather Statement | FFC | Monroe | 24 min |
| Sep 10, 5:09 PM EDT | Special Weather Statement | FFC | Gwinnett | 36 min |
| Sep 10, 5:12 PM EDT | Special Weather Statement | FFC | Dooly | 33 min |
| Sep 10, 5:14 PM EDT | Special Weather Statement | FFC | Putnam | 31 min |
| Sep 10, 5:26 PM EDT | Special Weather Statement | FFC | Jasper | 34 min |
| Sep 10, 5:33 PM EDT | Special Weather Statement | FFC | Marion, Talbot | 27 min |
| Sep 10, 5:36 PM EDT | Special Weather Statement | FFC | Fulton | 24 min |
| Sep 10, 5:43 PM EDT | Special Weather Statement | FFC | Butts, Henry | 32 min |
| Sep 10, 5:44 PM EDT | Special Weather Statement | FFC | Crisp, Dooly | 31 min |
| Sep 10, 5:46 PM EDT | Special Weather Statement | FFC | Clayton | 29 min |
| Sep 10, 5:50 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Spalding | 40 min |
| Sep 10, 5:53 PM EDT | Special Weather Statement | FFC | Clayton | 37 min |
| Sep 10, 5:58 PM EDT | Special Weather Statement | FFC | Clayton | 32 min |
| Sep 10, 6:00 PM EDT | Special Weather Statement | FFC | Newton | 30 min |
| Sep 10, 6:01 PM EDT | Special Weather Statement | FFC | Forsyth | 29 min |
| Sep 10, 6:02 PM EDT | Special Weather Statement | FFC | Glascock | 28 min |
| Sep 10, 6:04 PM EDT | Special Weather Statement | FFC | Gordon | 26 min |
| Sep 10, 6:06 PM EDT | Special Weather Statement | FFC | Morgan | 24 min |
| Sep 10, 6:08 PM EDT | Special Weather Statement | FFC | Baldwin | 37 min |
| Sep 10, 6:10 PM EDT | Special Weather Statement | FFC | Fulton | 35 min |
| Sep 10, 6:14 PM EDT | Special Weather Statement | FFC | Pike | 31 min |
| Sep 10, 6:17 PM EDT | Special Weather Statement | FFC | Henry | 28 min |
| Sep 10, 6:18 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Newton | 28 min |
| Sep 10, 6:21 PM EDT | Special Weather Statement | FFC | Sumter | 24 min |
| Sep 10, 6:27 PM EDT | Special Weather Statement | FFC | Douglas | 33 min |
| Sep 10, 6:32 PM EDT | Special Weather Statement | FFC | Glascock | 43 min |
| Sep 10, 6:33 PM EDT | Special Weather Statement | FFC | Morgan | 42 min |
| Sep 10, 6:33 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Douglas, Fulton | 42 min |
| Sep 10, 6:34 PM EDT | Special Weather Statement | FFC | Floyd | 26 min |
| Sep 10, 6:36 PM EDT | Special Weather Statement | FFC | Hancock | 24 min |
| Sep 10, 6:45 PM EDT | Special Weather Statement | FFC | Fayette | 30 min |
| Sep 10, 6:53 PM EDT | Special Weather Statement | FFC | Johnson | 37 min |
| Sep 10, 6:55 PM EDT | Special Weather Statement | FFC | Paulding | 35 min |
| Sep 10, 6:59 PM EDT | Special Weather Statement | FFC | Floyd | 31 min |
| Sep 10, 7:01 PM EDT | Special Weather Statement | FFC | Oconee | 29 min |
| Sep 10, 7:03 PM EDT | Special Weather Statement | FFC | Barrow, Jackson | 27 min |
| Sep 10, 7:21 PM EDT | Special Weather Statement | FFC | Glascock | 9 min |
| Sep 10, 7:23 PM EDT | Special Weather Statement | FFC | Carroll | 37 min |
| Sep 10, 7:26 PM EDT | Special Weather Statement | FFC | Newton | 34 min |
| Sep 10, 7:30 PM EDT | Severe Thunderstorm Warning | FFC | Carroll | 45 min |
| Sep 10, 7:33 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Haralson, Paulding, Polk | 42 min |
| Sep 10, 7:35 PM EDT | Special Weather Statement | FFC | Chattooga, Walker | 25 min |
| Sep 10, 7:38 PM EDT | Special Weather Statement | FFC | Washington | 37 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.